# SDR SWAA102764

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 46,630 hours, 37,780 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT WING NR 2 SLAT T/E WEDGE DELAMINATED AT O/B END.  REPAIRED WEDGE PER SRM.
